# SDR SCNA95103

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 1001143
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD LIGHTS DID NOT TEST.  REMOVED AND REPLACED POWER SUPPLY FOR AFT AIRSTAIR EMERGENCY LIGHTS IAW 33-50-61.  LIGHTS CHECKED GOOD.
